I took Plan B last month (5/12) because of a scare and my period came a week early. This month I had another scare (I know, stupid) in which I took Plan B again. I should have been around the middle of my cycle when I took it (June 3) and then on June 9 I had period-like bleeding for 3 days (it had tissue and clots in it, plus it was bright red). It would have been 10 days early for my period. Now I am reading that Plan B can cause withdrawal bleeding and that might not have been a period at all. I am freaking out. It has been 12 days since the incident and I took a First Response Early Result HPT and it was negative. I am still really worried though especially when I hear of women who are having their regular periods 6 weeks late after Plan B -- let alone 2 months of it! I started on the minipill in the meantime so that this doesn't happen again, but do you think that I have anything to worry about? Could I still be pregnant?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.